Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Difficulty in deep breathing. Was diagnosed with COPD in the past, using Flomax. Suggestions?

Hello I have a friend who is experiencing difficulty in taking a deep breath without yawning. She is unable to get a deep breath even when trying to yawn to get a deep breath. She was diagnosed with COPD a year ago and is currently using Flomax along with something else. She noticed others on line with the same problem and anxiety was listed as possible cause. She does not feel anxious about anything but now the breathing is causing anxiety. Do you have any suggestions.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hello ~

Anxiety can be induced by breathing problems and vice versa. COPD exacerbations can be difficult and anxiety can result in such situations commonly. Flomax also has an infrequent side effect of anxiety, however please do not stop using this medication as it could be life saving in this situation. Changing medications may be an option only if recommended by your pulmonologist. If anxiety persists, please consult your psychiatrist.

I hope this helps. Take care.
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor